# SDR CA141215009

- Difficulty date: December 12, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 29,624 hours
- Engine: Pwa PT6A67D
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Nr 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE INSPECTION MAINTENANCE NOTED A LARGE GASH/DISBOND ON THE NR 3 TIRE. THE REMAINING TIRES WERE INSPECTED WITH NO DEFECTS NOTED. THE TIRE WAS CHANGED AND THE AIRCRAFT RELEASED FOR SERVICE. THE SUBJECT TIRE IS A GOODYEAR FLIGHT CUSTOM III (8 PLY).  THE SUBJECT TIRE HAD BEEN ON THE AIRCRAFT FOR A TOTAL OF 134 CYCLES.  THE DISBOND MEASURES APPROX. 4" IN LENGTH, 1.25" IN DEPTH.
